# SDR SWAA2022022502997

- Difficulty date: November 29, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 47,968 hours, 28,232 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skin
- Condition: Elongated
- Location: Rh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: P2 # 2 ENG; INLET COWL; OUTER BARREL SKIN FASTENERS COMMON TO LIP SKIN; QTY 6 EA FASTENER HOLE COUNTERSINKS ELONGATED / FASTENERS LOOSE; 5 EA AT APPROXIMATELY 11 - 1 O'CLOCK AND 1 EA AT 6 O'CLOCK (LOOKING AFT) / REMOVED & REPLACED #2 ENG INLET COWL OUTER BARREL SKIN 6EA FASTENER'S IAW B737-700 SRM 51-40-02-0G-0/SRM 54-10-01-1A-2
